# SDR ASMF202201110026

- Difficulty date: November 30, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: XAADT
- Make and model: Boeing 737852
- Aircraft serial: 61787
- Aircraft time: 15,300 hours, 5,854 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Rt Elevator
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

MOVEMENT DIFFERENCE BETWEEN LH AND RH ELEVATOR, CAPTAIN REPORTED THAT DURING CONTROL SURFACES TEST, MOVEMENT DIFFERENCE BETWEEN LH AND RH ELEVATORS. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING MOVEMENT DIFFERENCE BETWEEN LH AND RH ELEVATORS WHEN MAKING THE MOVEMENT WERE PHYSICALLY PASSED IN THE NEUTRAL POSITION; SO THE RH ELEVATOR ROD WAS ADJUSTED IAW AMM 27-31-34, TESTED CORRECT
